# SDR UIEA2012030700081

- Difficulty date: March 7, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,651 hours, 20,655 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE WAS ACCIDENTALLY DEPLOYED AT GATE.  REMOVED DEPLOYED SLIDE AND TRANSFERRED TO MDDR 29960, MEL 52-11-04-01 CAT. "A" ONE DAY.
